Some Remarks on Korn Inequalities

被引:3
|
作者
Damlamian, Alain [1 ]
机构
[1] Univ Paris Est Creteil Val de Marne, CNRS, Lab Analyse & Math Appl, UMR 8050, F-94010 Creeil, France
关键词
Korn domains; Korn-Wirtinger domains; Unilateral Korn inequality; ELASTICITY; CONTACT;
D O I
10.1007/s11401-018-1067-3
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
A recent joint paper with Doina Cioranescu and Julia Orlik was concerned with the homogenization of a linearized elasticity problem with inclusions and cracks (see [Cioranescu, D., Damlamian, A. and Orlik, J., Homogenization via unfolding in periodic elasticity Willi contact on closed and open cracks, Asymptotic Analysi,s, 82, 2013, 201232]). It required uniform estimates with respect to the homogenization parameter. A Korn inequality was used which involves unilateral terms on the boundaries where a no penetration condition is imposed. In this paper, the author presents a general method to obtain many diverse Korn inequalities including the unilateral inequalities used in [Cioranescu, D., Damlamian, A. and Orlik, J., Homogenization via unfolding in periodic elasticity with contact on closed and open cracks, Asymptotic Analysis, 82, 2013, 201-232]. A preliminary version was presented in [Damlamian, A., Some unilateral Korn inequalities with application to a contact problem with inclusions, C. R. Acad. Sci. Paris, Sea. 350, 2012, 861 8651.
引用
收藏
页码:335 / 344
页数:10
相关论文
共 50 条
  • [1] Some Remarks on Korn Inequalities
    Alain DAMLAMIAN
    [J]. Chinese Annals of Mathematics,Series B, 2018, (02) : 335 - 344
  • [2] Some Remarks on Korn Inequalities
    Alain Damlamian
    [J]. Chinese Annals of Mathematics, Series B, 2018, 39 : 335 - 344
  • [3] ON KORN INEQUALITIES
    KONDRATIEV, VA
    OLEINIK, OA
    [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 1989, 308 (16): : 483 - 487
  • [4] SOME REMARKS ON SOBOLEV INEQUALITIES
    EGNELL, H
    PACELLA, F
    TRICARICO, M
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1989, 13 (06) : 671 - 681
  • [5] Some remarks on oscillation inequalities
    Mirek, Mariusz
    Slomian, Wojciech
    Szarek, Tomasz Z. Z.
    [J]. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2023, 43 (10) : 3383 - 3412
  • [6] Nonlinear Korn inequalities
    Ciarlet, Philippe G.
    Mardare, Cristinel
    [J]. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2015, 104 (06): : 1119 - 1134
  • [7] Some unilateral Korn inequalities with application to a contact problem with inclusions
    Damlamian, Alain
    [J]. COMPTES RENDUS MATHEMATIQUE, 2012, 350 (17-18) : 861 - 865
  • [8] REMARKS ON SOME SINGULAR VALUE INEQUALITIES
    Zhao, Jianguo
    [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2018, 21 (02): : 489 - 496
  • [9] REMARKS ON SOME WENDROFF TYPE INEQUALITIES
    Andras, Szilard
    Meszaros, Alpar
    [J]. JOURNAL OF MATHEMATICAL INEQUALITIES, 2011, 5 (03): : 401 - 411
  • [10] SOME REMARKS ON ISOPERIMETRIC INEQUALITIES AND THEIR APPLICATIONS
    PAYNE, LE
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 23 (02): : A323 - A323